journal6 ›› 2001, Vol. 22 ›› Issue (2): 50-53.

• Doctoral Forum • Previous Articles     Next Articles

The Bifurcation Problems of a Class of Duffing Equation


  1. ( 1. Department of Mathematics, Linyi Teachers' University, Linyi 276005, Shandong China; 2. Department of Mathematics, East China Normal University, Shanghai 200062, China)
  • Online:2001-06-15 Published:2013-01-05

Abstract: In this paper, we studied the exis tence problems of limit cycles of a class of Duffing equation x= y,y= x+y+xy. The bifurcation method was used to analyze the bifurcation after the homoclinic and periodic orbi t of the unperturbed sys tem was perturbed to break. The condi tions were given to ensure the generation of limit cycles.

Key words: duffing equation, homoclinic orbit, bifurcation, limit cycle

WeChat e-book chaoxing Mobile QQ